# SDR ASAA11510656

- Difficulty date: November 12, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 19,378 hours, 6,103 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FMC CLOCK IS SHOWING 5HRS BEHIND CORRECT ZULU TIME.  ACARS TIMES ARE REPORTING INCORRECTLY.  PERFORMED FMCS OPS TEST TASK 34 61 00 710 801 OPS CHECK GOOD FMC'S ARE SHOWING CORRECT TIMES.
